# SDR FDEA201402270422

- Difficulty date: February 27, 2014
- Submitted: March 10, 2014
- Operation: Air carrier
- Aircraft: N975FD
- Make and model: Boeing 757-2B7
- Aircraft serial: 27146
- Aircraft time: 60,768 hours, 22,114 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Part number: 141N832263
- Condition: Corroded
- Location: Bs 295-420
- Stage of operation: IN
- How discovered: U
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREASE BEAM,  STRINGER 17L, BS 297 - 420,  FOUND CORRODED OUT OF LIMITS.   LOCATED & DRILLED NEW CREASE BEAM IAW SRM 53-30-13 & DWG 141N8322.  INSTALLED CREASE BEAM IAW SRM 51-40-02 & DWG 141N8322.
